# SDR 96ZZZX4063

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Misassembled
- Location: Case Half
- Component: Ack
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLATION, AN ELT WAS NOTED TO BE HOT.  INVESTIGATION FOUND 4 OF BATTERIES WERE SHORTED DUE MIS-ASSEMBLY OF THE ELT CASE HALVES.  SUBMITTER STATES MIS-ASSEMBLY IS EASY TO DO WHEN BATTERY INSTALLATION INSTRUCTIONS NOT FOLLOWED.
